# SDR RRXA9600002

- Difficulty date: January 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N964R
- Make and model: Doug DC-8-63
- Aircraft serial: 46000
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Nlg Doors
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

KDEN-KADY - FLT 109 - AFTER TAKEOFF, ON GEAR RETRACTION EXCESSIVE VIBRATION WAS FELT FROM NOSE AREA AND LOUD SOUND HEARD.  AIRCRAFT RETURNED TO KDEN.  MAINTENANCE FOUND THE NOSE GEAR DOORS DOWN.  MAINTENANCE SECURED NOSE GEAR DOORS AND NO DEFECTS NOTED.
